Local convergence of modified Halley-Like methods with less computation of inversion
No Thumbnail Available
Date
2015
Authors
Argyros, I.K.
George, S.
Journal Title
Journal ISSN
Volume Title
Publisher
Abstract
We present a local convergence analysis of a Modified Halley-Like Method of high convergence order in order to approximate a solution of a nonlinear equation in a Banach space. Our sufficient convergence conditions involve only hypotheses on the first Fr chet-derivative of the operator involved. Earlier studies use hypotheses up to the third Fr chet-derivative [26]. Numerical examples are also provided in this study. 2015, Institute of Mathematics. All rights reserved.
Description
Keywords
Citation
Novi Sad Journal of Mathematics, 2015, Vol.45, 2, pp.47-58